# SDR FDEA201609303399

- Difficulty date: September 30, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 63,507 hours, 25,608 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cargo Track
- Part number: NFA602227
- Condition: Corroded
- Location: Bs 1882-1887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, CARGO TRACK FOUND CORRODED AT BS 1882 - 1887 RBL 64.   REPAIRED IAW SRM 53-70-00 FIGURE 1 VOLUME I. CLASSIFIED AS MAJOR IAW GMM 6-2-100.
